Braid Groups and Hodge theory

DSpace/Manakin Repository

Braid Groups and Hodge theory

Citable link to this page


Title: Braid Groups and Hodge theory
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 2013. Braid groups and Hodge theory. Mathematische Annalen 355(3): 893-946.
Full Text & Related Files:
Abstract: This paper gives an account of the unitary representations of the braid group that arise via the Hodge theory of cyclic branched coverings of \(\mathbb{P}^1\) , highlighting their connections with ergodic theory, complex reflection groups, moduli spaces of 1-forms and open problems in surface topology.
Published Version: doi:10.1007/s00208-012-0804-2
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at
Citable link to this page:
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search